Multiplier conditions for Boundedness into Hardy spaces
[Sur une condition de multiplicateur de continuité a l’espace de Hardy]
Annales de l'Institut Fourier, Online first, 18 p.

Dans ce travail, on donne des conditions utilisables et explicites pour que des multiplicateurs linéaires et multilinéaires de type Coifman-Meyer, des sommes de produits d’opérateurs de Calderon-Zygmund, et aussi des opérateurs de type intermédiaire, soient bornés de produits d’espaces de Lebesgue ou de Hardy dans un espace de Hardy. Ces conditions affirment que les symboles des multiplicateurs

σ(ξ 1 ,...,ξ m )

et leurs dérivées s’annulent sur l’hyperplan ξ 1 ++ξ m =0.

In the present work we find useful and explicit necessary and sufficient conditions for linear and multilinear multiplier operators of Coifman–Meyer type, finite sum of products of Calderón–Zygmund operators, and also of intermediate types to be bounded from a product of Lebesgue or Hardy spaces into a Hardy space. These conditions state that the symbols of the multipliers

σ(ξ 1 ,...,ξ m )

and their derivatives vanish on the hyperplane ξ 1 ++ξ m =0.

Reçu le :
Révisé le :
Accepté le :
Première publication :
DOI : https://doi.org/10.5802/aif.3416
Classification : 10X99,  14A12,  11L05
Mots clés : multiplicateur, multilineaire, espaces de Hardy
@unpublished{AIF_0__0_0_A19_0,
     author = {Grafakos, Loukas and Nakamura, Shohei and Nguyen, Hanh Van and Sawano, Yoshihiro},
     title = {Multiplier conditions for {Boundedness} into {Hardy} spaces},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     year = {2021},
     doi = {10.5802/aif.3416},
     language = {en},
     note = {Online first},
}
TY  - UNPB
AU  - Grafakos, Loukas
AU  - Nakamura, Shohei
AU  - Nguyen, Hanh Van
AU  - Sawano, Yoshihiro
TI  - Multiplier conditions for Boundedness into Hardy spaces
JO  - Annales de l'Institut Fourier
PY  - 2021
DA  - 2021///
PB  - Association des Annales de l’institut Fourier
N1  - Online first
UR  - https://doi.org/10.5802/aif.3416
DO  - 10.5802/aif.3416
LA  - en
ID  - AIF_0__0_0_A19_0
ER  - 
%0 Unpublished Work
%A Grafakos, Loukas
%A Nakamura, Shohei
%A Nguyen, Hanh Van
%A Sawano, Yoshihiro
%T Multiplier conditions for Boundedness into Hardy spaces
%J Annales de l'Institut Fourier
%D 2021
%I Association des Annales de l’institut Fourier
%Z Online first
%U https://doi.org/10.5802/aif.3416
%R 10.5802/aif.3416
%G en
%F AIF_0__0_0_A19_0
Grafakos, Loukas; Nakamura, Shohei; Nguyen, Hanh Van; Sawano, Yoshihiro. Multiplier conditions for Boundedness into Hardy spaces. Annales de l'Institut Fourier, Online first, 18 p.

[1] Bényi, ’A’rpád Bilinear singular integral operators, smooth atoms and molecules, J. Fourier Anal. Appl., Volume 9 (2003) no. 3, pp. 301-319 | Article | MR 1988754 | Zbl 1035.42007

[2] Bernicot, Frédéric; Grafakos, Loukas; Song, Liang; Yan, Lixin The bilinear Bochner-Riesz problem, J. Anal. Math., Volume 127 (2015), pp. 179-217 | Article | MR 3421992 | Zbl 1327.42013

[3] Coifman, Ronald R.; Grafakos, Loukas Hardy space estimates for multilinear operators, I, Rev. Mat. Iberoam., Volume 8 (1992) no. 1, pp. 45-67 | Article | Zbl 0785.47025

[4] Coifman, Ronald R.; Lions, Pierre-Louis; Meyer, Yves; Semmes, Stephen Compensated compactness and Hardy spaces, J. Math. Pures Appl., Volume 72 (1993) no. 3, pp. 247-286 | MR 1225511

[5] Coifman, Ronald R.; Meyer, Yves Commutateurs d’intégrales singulières et opérateurs multilinéaires, Ann. Inst. Fourier, Volume 28 (1978) no. 3, pp. 177-202 | Article | Zbl 0368.47031

[6] Dobyinski, Sylvia Ondelettes, renormalisations du produit et applications à certains opérateurs bilinéaires (1992) (Ph. D. Thesis)

[7] García-Cuerva, José; Rubio de Francia, José L. Weighted Norm Inequalities and Related Topics, North-Holland Mathematics Studies, 116, North-Holland, 1985 | Zbl 0578.46046

[8] Grafakos, Loukas Hardy space estimates for multilinear operators, II, Rev. Mat. Iberoam., Volume 8 (1992) no. 1, pp. 69-92 | Article | MR 1178449 | Zbl 0785.47026

[9] Grafakos, Loukas; Kalton, Nigel J. The Marcinkiewicz multiplier condition for bilinear operators, Stud. Math., Volume 146 (2001) no. 2, pp. 115-156 | Article | MR 1853518 | Zbl 0981.42008

[10] Grafakos, Loukas; Kalton, Nigel J. Multilinear Calderón–Zygmund operators on Hardy spaces, Collect. Math., Volume 52 (2001) no. 2, pp. 169-179 | Zbl 0986.42008

[11] Grafakos, Loukas; Li, Xinwei Bilinear operators on homogeneous groups, J. Oper. Theory, Volume 44 (2000) no. 1, pp. 63-90 | MR 1774694 | Zbl 0994.47034

[12] Grafakos, Loukas; Nakamura, Shohei; Van Nguyen, Hanh; Sawano, Yoshihiro Conditions for Boundedness into Hardy Spaces, Math. Nachr., Volume 292 (2019), pp. 2383-2410 | Article | MR 4033013 | Zbl 1430.42015

[13] Grafakos, Loukas; Torres, Rodolfo H. Discrete decompositions for bilinear operators and almost diagonal conditions, Trans. Am. Math. Soc., Volume 354 (2002) no. 3, pp. 1153-1176 | Article | MR 1867376 | Zbl 0988.42013

[14] Grafakos, Loukas; Torres, Rodolfo H. Multilinear Calderón–Zygmund theory, Adv. Math., Volume 165 (2002) no. 1, pp. 124-164 | Article | Zbl 1032.42020

[15] Jones, Peter W.; Journé, Jean-Lin On weak convergence in H 1 ( d ), Proc. Am. Math. Soc., Volume 120 (1994) no. 1, pp. 137-138 | Zbl 0814.42011

[16] Stein, Elias M. Harmonic Analysis, Real-Variable Methods, Orthogonality, and Oscillatory Integrals, Princeton Mathematical Series, 43, Princeton University Press, 1993

Cité par Sources :